# SDR QXEA200603232

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 13,883 hours, 14,146 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0171
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 13,343 hours, 13,532 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BZN - ON FLIGHT 2381, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO MODE.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
